# SDR SIMA200429809

- Difficulty date: October 9, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE GALLEY AREA CENTER HAT BEAM WAS FOUND CORRODED.  REMOVED GALLEY AREA CENTER HAT BEAM.  INSTALLED NEW HAT BEAM IAW SRM.  (SW21200501155)
